MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 5; HIP STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 5; HIP STEM
Model Number 01.36.045
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 1906301: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a subsided stem.The cause of the subsided stem is unknown.The surgeon revised the head, stem, and liner and the surgery was completed successfully.

Brand Name
STEM: SMS SOLID SMS SOLID STEM STD SIZE 5
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10458499
Report Number3005180920-2020-00546
Device Sequence Number2147261
Product Code LZO
UDI-Device Identifier07630030888649
UDI-Public07630030888649
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2024
Device Model Number01.36.045
Device Catalogue Number01.36.045
Device Lot Number1906301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;